# SDR T17A2020072219029

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N493TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK582
- Aircraft time: 5,944 hours, 4,435 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000194
- Part serial: NA
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 5,944 hours, 4,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RH UPPER TR OUTBOARD STIFFENER CRACKED. MX REMOVED AND REPLACED THE UPPER THRUST REVERSER OUTBOARD STIFFENER WITH A NEW UNIT. IAW NORDAM CMM 78-30-07 REPAIR NO 1
